On the method of Lyapunov functionals for systems with aftereffect
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1313-1318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a3,
author = {Yu. F. Dolgii and A. V. Kim},
title = {On the method of {Lyapunov} functionals for systems with aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {1313--1318},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a3/}
}
Yu. F. Dolgii; A. V. Kim. On the method of Lyapunov functionals for systems with aftereffect. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1313-1318. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a3/